We compute recursively the heat semigroup in a rooted homogeneous tree for the diffusion with radial (with respect to the root) but non-isotropic transition probabilities. This is the discrete analogue of the heat operator on the disc given by Δ + c ∂/∂r for some constant c that represents a drift towards (or away from) the origin.

Cohen J.M., P.M. (2008). Radial heat diffusion from the root of a homogeneous tree and the combinatorics of paths. BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, 1(3), 619-628.

Radial heat diffusion from the root of a homogeneous tree and the combinatorics of paths

PICARDELLO, ANGELO MASSIMO
2008

Abstract

We compute recursively the heat semigroup in a rooted homogeneous tree for the diffusion with radial (with respect to the root) but non-isotropic transition probabilities. This is the discrete analogue of the heat operator on the disc given by Δ + c ∂/∂r for some constant c that represents a drift towards (or away from) the origin.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/05 - Analisi Matematica
ita
Cohen J.M., P.M. (2008). Radial heat diffusion from the root of a homogeneous tree and the combinatorics of paths. BOLLETTINO DELLA UNIONE MATEMATICA ITALIANA, 1(3), 619-628.
Cohen, Jm; Pagliacci, M; Picardello, Am
Articolo su rivista
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/51971
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? ND
social impact